Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 276, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 13, 2015, 9:20 PM CDT for Frontier County, Lincoln County, Nebraska. It was in force for 55 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2015, 9:20 PM CDT (02:20 UTC)
- Expired
- Aug 13, 2015, 10:15 PM CDT
- In force
- 55 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Frontier County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 149 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 9:25 PM CDT | HAIL 0.88 | 9 E Wellfleet, NE | |
| Aug 13, 9:28 PM CDT | TSTM WND GST 50 | 12 E Wellfleet, NE | IN ADDITION TO THE 50 MPH WINDS, HAIL WAS ESTIMATED TO BE ABOUT DIME SIZE. |
| Aug 13, 10:00 PM CDT | TSTM WND GST 60 | 6 S Curtis, NE | IN ADDITION TO THE STRONG WINDS, NICKEL SIZE HAIL WAS FALLING. |
| Aug 13, 10:15 PM CDT | TSTM WND DMG | 14 S Curtis, NE | CORN STRIPPED FROM WIND DRIVEN HAIL. ESTIMATED WIND SPEED OF 60 TO 70 MPH AND HAIL UP TO QUARTER SIZE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 5:42 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.3 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1661 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1822 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
120
WUUS53 KLBF 140220
SVRLBF
NEC063-111-140315-
/O.NEW.KLBF.SV.W.0276.150814T0220Z-150814T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
920 PM CDT THU AUG 13 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...
FRONTIER COUNTY IN SOUTHWESTERN NEBRASKA...
* UNTIL 1015 PM CDT
* AT 919 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GOTHENBURG TO 7 MILES NORTH OF MOOREFIELD TO
NEAR WELLFLEET...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CURTIS...MEDICINE CREEK RESERVOIR STATE RECREATION AREA...HANSEN
MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...EUSTIS...DANCING
LEAF EARTH LODGE...MAYWOOD...FREEDOM...ORAFINO...STOCKVILLE...
WELLFLEET...MOOREFIELD AND VROMAN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 205 AND 207.
HIGHWAY 83 BETWEEN MILE MARKERS 41 AND 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4074 10081 4084 10049 4101 10023 4070 10022
4070 9998 4044 9998 4043 10009 4035 10010
4035 10046
TIME...MOT...LOC 0219Z 316DEG 26KT 4099 10015 4079 10044 4071 10075
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER2 follow-up statements
124
WWUS53 KLBF 140244
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
944 PM CDT THU AUG 13 2015
NEC063-111-140315-
/O.CON.KLBF.SV.W.0276.000000T0000Z-150814T0315Z/
LINCOLN NE-FRONTIER NE-
944 PM CDT THU AUG 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN LINCOLN AND FRONTIER COUNTIES...
AT 943 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GOTHENBURG TO NEAR MOOREFIELD TO 7 MILES WEST OF
CURTIS...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 41 AND 55.
LOCATIONS IMPACTED INCLUDE...
CURTIS...MEDICINE CREEK RESERVOIR STATE RECREATION AREA...HANSEN
MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...EUSTIS...DANCING
LEAF EARTH LODGE...MAYWOOD...FREEDOM...ORAFINO...STOCKVILLE AND
MOOREFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4074 10081 4077 10041 4092 10023 4070 10022
4070 9998 4044 9998 4043 10009 4035 10010
4035 10046
TIME...MOT...LOC 0243Z 315DEG 26KT 4092 10021 4070 10034 4062 10065
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER148
WWUS53 KLBF 140301
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1001 PM CDT THU AUG 13 2015
NEC111-140309-
/O.CAN.KLBF.SV.W.0276.000000T0000Z-150814T0315Z/
LINCOLN NE-
1001 PM CDT THU AUG 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN NEBRASKA.
LAT...LON 4067 10075 4066 10037 4069 10022 4070 10022
4070 9998 4044 9998 4043 10009 4035 10010
4035 10046
TIME...MOT...LOC 0259Z 320DEG 37KT 4073 10016 4057 10021 4053 10055
$$
NEC063-140315-
/O.CON.KLBF.SV.W.0276.000000T0000Z-150814T0315Z/
FRONTIER NE-
1001 PM CDT THU AUG 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR FRONTIER COUNTY...
AT 959 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF EUSTIS TO 9 MILES EAST OF
STOCKVILLE TO 7 MILES SOUTH OF CURTIS...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 41 AND 49.
LOCATIONS IMPACTED INCLUDE...
MEDICINE CREEK RESERVOIR STATE RECREATION AREA...CURTIS...MAYWOOD...
DANCING LEAF EARTH LODGE...EUSTIS...FREEDOM...ORAFINO AND STOCKVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4067 10075 4066 10037 4069 10022 4070 10022
4070 9998 4044 9998 4043 10009 4035 10010
4035 10046
TIME...MOT...LOC 0259Z 320DEG 37KT 4073 10016 4057 10021 4053 10055
HAIL...1.00IN
WIND...60MPH
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 6:54 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Aug 13, 6:54 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 654 PM CDT THU AUG 13 2015 .SYNOPSIS... ISSUED AT 305 PM CDT THU AUG 13 2015 HAND ANALYSIS OF THE 500MB LEVEL REVEALS A TYPICAL AUGUST PATTERN ACROSS THE CENTRAL HIGH PLAINS. HIGH PRESSURE REMAINS ANCHORED ACROSS THE DESERT SOUTHWEST...WITH RIDGING EXTENDING NORTH ACROSS THE SPINE OF THE ROCKIES TOWARD THE PACIFIC NORTHWEST. A LONGWAVE TROUGH IS ANALYZED OVER THE EASTERN THIRD OF THE CONUS WITH ANOTHER TROUGH OFF THE WESTERN COAST. THE LARGEST HEIGHT RISES OVER NORTH AMERICA WERE LOCATED NEAR THE TANANA BASIN...EXTENDING EAST TO YUKON. HEIGHT FALLS OF 50DM WERE ANALYZED OVER EASTERN HUDSON BAY. A BELT OF ENHANCED MID-LEVEL FLOW IS NOTED JUST TO THE LEE OF THE CALIFORNIA LOW...WHICH NOSES NORTH ALONG THE PAC NW COAST. SUBJECTIVE ANALYSIS OF THE SURFACE INDICATES A WEAK TROUGH EXTENDING SOUTH FROM A LOW OVER CENTRAL SOUTH DAKOTA ACROSS THE CENTRAL SANDHILLS AND SOUTHWEST NEBRASKA WITH HIGH PRESSURE WELL OFF TO THE WEST. AS OF 16Z...WEAK CONVECTION CONTINUES ACROSS THE INTERIOR OF SOUTH DAKOTA...BUT A FEW SHOWERS HAVE DEVELOPED SOUTH NEAR MERRIMAN. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 305 PM CDT THU AUG 13 2015 FORECAST CHALLENGE IS POPS TONIGHT. SURFACE BOUNDARY EXTENDS FROM NEAR VALENTINE SOUTHWEST TO THE HYANNIS AREA...THEN SOUTH TO THE WEST OF HIGHWAY 61. THE SOUTHERLY WINDS HAVE ADVECTED MOISTURE NORTH WHERE DEWPOINTS ARE INTO THE UPPER 60S TO LOWER 70S INTO NORTH CENTRAL NEBRASKA AHEAD OF THE SURFACE TROUGH. CURRENT LAPS SHOW CAPE VALUES AROUND 4000 J/KG NEAR THE THEDFORD AREA. SATELLITE SHOWS CU FIELD INCREASING ACROSS THE NORTH WITH FINE LINE EXTENDING SOUTH TO NEAR THE IMPERIAL AREA. THUNDERSTORM INITIATION EXPECTED BY 4 PM CDT WITH THUNDERSTORMS ONGOING ALONG AND EAST OF THE SURFACE BOUNDARIES THEN MOVE SOUTHEAST THIS EVENING BY 14/00Z. SEVERE THUNDERSTORMS ARE POSSIBLE OVER PARTS OF THE NORTH CENTRAL AND SOUTHWEST...WITH THE SEVERE IMPACTS OF LARGE HAIL AND DAMAGING WINDS. THE SHORT TERM MODELS CREATES SOME UNCERTAINTY IN AREAL EXTENT OF CONVECTION...WITH THE UPPER SUPPORT MOVING EAST THIS EVENING SO THE NAM SOLUTION GENERALLY FOLLOWED. OVERNIGHT INTO FRIDAY THE UPPER RIDGE AXIS BUILDS EAST FOR QUIET DAY. TONIGHT LOW TEMPERATURES IN THE 60S AND HIGH TEMPERATURES FRIDAY MAINLY IN THE 90S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 305 PM CDT THU AUG 13 2015 UPPER LEVEL TROUGH WILL TRANSLATE EAST ACROSS THE PAC NW TOWARD THE THE CENTRAL CANADIAN PRAIRIES THIS WEEKEND. THE WAVE WILL BREAKDOWN THE UPPER RIDGE TO THE SOUTHWEST AND EVENTUALLY FORCE A COLD FRONT ACROSS THE HIGH PLAINS. THE MODELS REMAIN FIXED ON A SOLUTION WHERE AFTERNOON AND EVENING CONVECTION DEVELOPS SATURDAY...WITH ADDITIONAL STORMS POSSIBLE INTO EARLY MONDAY AS THE FRONT STALLS OVER THE REGION. DESTABILIZATION OF THE LOWER TROPOSPHERE WILL OCCUR YIELDING UPWARDS TO 2000 J/KG OF SBCAPE. SHEAR IS NOT OVERLY IMPRESSIVE...BUT WOULD MARGINALLY SUPPORT A FEW ORGANIZED STORMS SATURDAY AFTERNOON AND EVENING. AN INCREASING LLJ MAY ALLOW STORMS TO CONTINUE INTO THE OVERNIGHT. SUNDAY SHEAR LOOKS A BIT MORE FAVORABLE...BUT INSTABILITY WILL BE LESS OWING TO COOLER TEMPERATURES AND CLOUDS. EARLY NEXT WEEK THE RIDGE AMPLIFIES NORTH ONCE AGAIN ACROSS THE HIGH PLAINS IN RESPONSE TO A STRONG TROUGH DEEPENING OVER THE PAC NW. THE TROUGH WILL EVENTUALLY PROCEED TO THE EAST...KEEPING THE PATTERN UNSETTLED FOR THE PLAINS THROUGH LATE NEXT WEEK. THERE IS CONSIDERABLE UNCERTAINTY ON HOW THE TROUGH WILL PLAY OUT. THE ENSEMBLES ARE ALL OVER THE PLACE...THUS THE CR_BLENDED POP FORECAST FOR NEXT WEEK WAS LEFT LARGELY AS IS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 654 PM CDT THU AUG 13 2015 THUNDERSTORMS OVER CENTRAL NEBRASKA ARE DRIFTING SOUTH THIS EVENING. THEY MIGHT CLIP THE KLBF TERMINAL HOWEVER THE MOVEMENT IS SOUTH/SOUTHEAST WHICH MAY KEEP THEM EAST OF THE TERMINAL. INCLUDED A BRIEF VCSH AND TEMP OF GUSTY WINDS AND WILL MONITOR FOR POSSIBLE NEAR TERM AMENDMENT. KVTN LOOKS TO BE NORTH OF THE ACTIVITY AND WENT DRY FOR THE TAF...HOWEVER THEY COULD SEE SOME GUSTY WINDS FROM AN OUTFLOW BOUNDARY. OVERNIGHT THE THUNDERSTORMS SLIDE SOUTHEAST AND THE TERMINALS SHOULD SEE SOME CLEARING AND LIGHT WINDS. THESE VFR CONDITIONS CONTINUE FOR TOMORROW. WINDS DO PICK UP FOR THE AFTERNOON OUT OF THE SOUTH...AROUND 10 KTS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JACOBS SHORT TERM...KECK LONG TERM...JACOBS AVIATION...MASEK
Hazardous weather outlook, Aug 13, 2:56 PM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 256 PM CDT THU AUG 13 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-142000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 256 PM CDT THU AUG 13 2015 /156 PM MDT THU AUG 13 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TO DEVELOP ACROSS PARTS OF THE NORTH CENTRAL AND SOUTHWEST NEBRASKA THROUGH THIS EVENING. STORM ACTIVITY IS EXPECTED TO INITIATE ALONG AND EAST OF THE SURFACE BOUNDARY EXTENDING FROM NEAR VALENTINE SOUTHWEST TO HYANNIS AND SOUTH TO THE IMPERIAL AREA. STORMS WILL MOVE SOUTH TO SOUTHEAST AT 10 TO 15 MPH. THIS SLOW MOTION COULD PRODUCE STORMS CAPABLE OF LOCALLY HEAVY RAINFALL. THE SEVERE IMPACTS COULD INCLUDE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH WEDNESDAY. WINDS ALOFT WILL BE STRONG SUGGESTING THE POTENTIAL FOR SEVERE WEATHER WITH STORMS CAPABLE OF LARGE HAIL AND WIND DAMAGE. A FEW SEVERE STORMS ARE POSSIBLE LATE SATURDAY...MAINLY NORTH OF INTERSTATE 80. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 9 PM CDT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
In the hours before
Local storm report, Aug 13, 8:55 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
855 PM CDT THU AUG 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST NORTH PLATTE 41.13N 100.77W
08/13/2015 M65 MPH LINCOLN NE MESONET
&&
JGOMEZSpecial weather statement, Aug 13, 9:08 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 908 PM CDT THU AUG 13 2015 NEZ059-140315- LINCOLN NE- 908 PM CDT THU AUG 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL 1015 PM CDT... AT 908 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER HERSHEY...OR 11 MILES WEST OF NORTH PLATTE...MOVING SOUTH AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOMERSET...HERSHEY...DICKENS...SUTHERLAND RESERVOIR STATE RECREATION AREA...WALLACE...O'FALLONS...BIRDWOOD AND SUTHERLAND. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 159 AND 171. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHWESTERN NEBRASKA. LAT...LON 4124 10110 4123 10087 4077 10084 4079 10120 TIME...MOT...LOC 0208Z 003DEG 17KT 4116 10100 BUTTLER
Local storm report, Aug 13, 9:15 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
915 PM CDT THU AUG 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM TSTM WND GST HERSHEY 41.16N 101.00W
08/13/2015 E60 MPH LINCOLN NE PUBLIC
&&
JGOMEZLocal storm report, Aug 13, 9:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
917 PM CDT THU AUG 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST 11 NE WELLFLEET 40.87N 100.58W
08/13/2015 M60 MPH LINCOLN NE PUBLIC
&&
MOLDANLocal storm report, Aug 13, 9:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
918 PM CDT THU AUG 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HAIL HERSHEY 41.16N 101.00W
08/13/2015 E1.25 INCH LINCOLN NE PUBLIC
&&
JGOMEZLocal storm report, Aug 13, 9:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
920 PM CDT THU AUG 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND DMG NORTH PLATTE 41.13N 100.77W
08/13/2015 LINCOLN NE NWS EMPLOYEE
TREE BRANCHES DOWN, SOME 6 TO 8 INCHES IN DIAMETER. LIVE
POWER LINES DOWN. LARGE TREE SPLIT IN HALF FROM WIND.
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 7:17 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 43 min |
| Aug 13, 7:24 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 51 min |
| Aug 13, 7:41 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan, McPherson | 49 min |
| Aug 13, 8:27 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 63 min |
| Aug 13, 8:53 PM CDT | Areal Flood Advisory | LBF | Lincoln | 3 hr |
| Aug 13, 9:08 PM CDT | Special Weather Statement | LBF | Lincoln | 67 min |
| Aug 13, 10:14 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 46 min |
| Aug 13, 10:31 PM CDT | Special Weather Statement | LBF | Hayes | 29 min |
| Aug 14, 3:42 PM CDT | Heat Advisory | LBF | Blaine, Boyd, Brown, Cherry, Holt, Keya Paha and 2 more | 27 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.